Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of discrete solvable matrix groups


Author: Louis Auslander
Journal: Bull. Amer. Math. Soc. 67 (1961), 235-236
DOI: https://doi.org/10.1090/S0002-9904-1961-10587-9
MathSciNet review: 0123620
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, Discrete uniform subgroups of solvable Lie groups, Trans. Amer. Math. Soc., to appear. MR 131490
  • 2. L. Auslander, Discrete solvable matrix groups, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 687-688. MR 120293
  • 3. A. Borel, Groupes linéares algébriques, Ann. of Math. vol. 64 (1956) pp. 20-82. MR 93006
  • 4. G. D. Mostow, Self-adjoint groups, Ann. of Math. vol. 62 (1955) pp. 44-55. MR 69830


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10587-9

American Mathematical Society